Busy Beaver sets and the degrees of unsolvability

Journal of Symbolic Logic 46 (3):460-474 (1981)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273749
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,220
Through your library
References found in this work BETA
On the Simplicity of Busy Beaver Sets.Robert P. Daley - 1978 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 24 (13-14):207-224.
On the Simplicity of Busy Beaver Sets.Robert P. Daley - 1978 - Mathematical Logic Quarterly 24 (13‐14):207-224.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Kleene Index Sets and Functional M-Degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.
Wtt-Degrees and T-Degrees of R.E. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.
Degrees of Unsolvability.Joseph R. Shoenfield - 1972 - New York: American Elsevier.
Index Sets and Degrees of Unsolvability.Michael Stob - 1982 - Journal of Symbolic Logic 47 (2):241-248.
Generalized Cohesiveness.Tamara Hummel & Carl G. Jockusch Jr - 1999 - Journal of Symbolic Logic 64 (2):489-516.

Monthly downloads

Added to index

2009-01-28

Total downloads

8 ( #489,273 of 2,164,635 )

Recent downloads (6 months)

1 ( #348,012 of 2,164,635 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums